MathSciNet Relay Station
MathSciNet bibliographic data
MR1793185 35L70 (35B40 58J45)
Zhang, Qi S. A new critical behavior for nonlinear wave equations. J. Comput. Anal. Appl. 2 (2000), no. 4, 277–292.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement